Hi everyone, I hope that you are all keeping safe and coping as well as you can with this dreadful pandemic and chronic ill health? I have a question that may be silly but here goes.
Before I became chronically unwell I had brittle asthma. Despite being on three different inhalers Bricanyl, Pulmicourt and Serevent, I needed regular nebulisers and had several admissions to hospital each year. After six months of being on Hydroxychloroquine the asthma just stopped?? For the first time in twenty years I was just on Bricanyl and only used that once or twice a month. I got a new Rheumatologist two years later who diagnosed Bechets and Fibromyalgia and took me off the Hydroxychloroquine. Five months later I began to get very breathless with exertion. My GP pronounced my chest was clear and yet I struggled to lie down flat or walk far. The Rheumatologist ordered a CT scan and it was discovered that the lymph nodes around my heart and lungs were swollen causing the feeling of a lack of air. I was referred to Haematology and was horrified when she advised that she had liaised with an Oncologist and Radiographer and the diagnosis was low grade lymphoma. They scheduled biopsies. I was not convinced that the breathlessness was not linked to the Hydroxychloroquine withdrawal so I was referred to St Thomas’s for a second opinion. The diagnosis was SLE and the Hydroxychloroquine was re started and I was advised to get another CT scan in three months. I did and the lymph glands around my heart and lungs had shrunk. I was discharged from Haematology and Oncology. Last year after a sudden increase in the Hydroxychloroquine dose caused issues with my eyes I was taken off it. Last weekend I experienced severe breathlessness. I have been under dreadful stress and so believed that it had triggered my first asthma attack for years. I was prescribed 30 mg prednisalone for 7 days. I have now taken 6 days of them. Whilst the wheezing is gone the breathlessness prevails, together with dreadful night sweats. My question is could this possibly caused by the lymph nodes again or am I being too anxious. Sorry this is long winded but I would value your advice and opinions. Thank you xx